# SDR EY2R9601581

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld 24R46
- Propeller: Hartzl HC12V20*
- System (JASC): 6110 · Propeller Assembly
- Part: Cover Plate
- Part number: 127
- Condition: Bent
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY COVER PLATE BENT
